Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v34.i5.20
pages 403-424

Mathematical Modeling of Biomagnetic Flow in a Micropolar Fluid-Saturated Darcian Porous Medium

O. Anwar Bég
Fluid Mechanics, Nanosystems and Propulsion, Aeronautical and Mechanical Engineering, School of Computing, Science and Engineering, Newton Building, University of Salford, Manchester M54WT, United Kingdom
Harmindar S. Takhar
Engineering Department, Manchester Metropolitan University, Oxford Rd., Manchester, M15GD, UK
Rama Bhargava
Department of Mathematics, Indian Institute of Technology, Roorkee-247667, India
S. Sharma
Department of Mathematics, Indian Institute of Technology, Roorkee-247667, India
T.-K. Hung
Civil and Environmental Engineering Department, University of Pittsburgh 749 Benedum Hall, Pittsburgh, Pennsylvania 15261, USA

RESUMO

In this paper a mathematical model of the two-dimensional fully developed steady, viscous flow of a non-conducting biomagnetic micropolar fluid through a Darcian porous medium model of tissue is presented. The momentum conservation equations with zero pressure gradient are extended to incorporate the biomagnetic body force terms along the X and Y axes and also the Darcian linear drag in the X and Y directions, with appropriate boundary conditions. An angular momentum equation is also included for the spin of the microelements. The equations are non-dimensionalized using a set of transformations following Tzirtzilakis et al. (2004). A finite element solution is generated to the resulting non-dimensional model and the effects of biomagnetic number (NH), Darcy number (Da) and micropolar viscosity ratio parameter (R) on the X- and Y-direction velocity profiles is studied in detail. A number of special cases of the flow model are also discussed. The numerical solution is compared with a finite difference solution using central differencing and found to be in excellent agreement The model finds applications in biomedical device technology, blood transport in tumors, brain tissue and soft connective tissue zones as well as in fundamental hydrodynamics of ferrofluids in porous materials.


Articles with similar content:

STRATIFICATION EFFECT ON FREE CONVECTIVE DARCY FOR CHHEIMER BOUNDARY LAYER FLOW UNDER MULTIPLE INTERACTING FORCES
Computational Thermal Sciences: An International Journal, Vol.10, 2018, issue 1
B. V. Rathish Kumar, S.V.S.S.N.V.G. Krishna Murthy, Frédéric Magoulès, Vinay Kumar
DOUBLE DIFFUSIVE FREE CONVECTION ALONG A VERTICAL SURFACE IN A DOUBLY STRATIFIED POROUS MEDIUM WITH SORET AND DUFOUR EFFECTS UNDER MHD FORCES
Journal of Porous Media, Vol.20, 2017, issue 10
B. V. Rathish Kumar, Frédéric Magoulès, Vinay Kumar, S.V.S.S.N.V.G. Krishna Murthy
DRAG ON A FLUID SPHERE EMBEDDED IN A POROUS MEDIUM WITH SOLID CORE
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 3
Pankaj Shukla, Krishnan Ramalakshmi
MHD NATURAL CONVECTION BOUNDARY LAYER FLOW OF NANOFLUID OVER A VERTICAL CONE WITH CHEMICAL REACTION AND SUCTION/INJECTION
Computational Thermal Sciences: An International Journal, Vol.9, 2017, issue 2
Patakota Sudarsana Reddy, Ali J. Chamkha, P. Sreedevi
EFFECTS OF JOULE HEATING ON MHD FREE CONVECTIVE FLOW ALONG A MOVING VERTICAL PLATE IN POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.7, 2016, issue 2
Konda Jayarami Reddy, K. Ramakrishna, R. Chandrasekhar Reddy